Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 89, NWS Tallahassee, FL

April 19, 2020Coffee County, Dale County, Geneva County, Alabama; Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2020, 10:36 PM CDT for Coffee County, Dale County, Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 84 min. 38 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 10:36 PM CDT (03:36 UTC)
Expired
Apr 20, 2020, 12:00 AM CDT
In force
84 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 68 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 11:02 PM CDTTSTM WND DMG2 Nne Wise Mill, ALTREES AND POWER LINES DOWN ON CR-219 SOUTH OF CR-217.
Apr 19, 11:02 PM CDTTSTM WND DMG3 W Lowry Mill, ALTREE DOWN AT 27057 HIGHWAY 87.
Apr 19, 11:03 PM CDTTSTM WND DMG1 E Jack, ALTREES AND POWER LINES DOWN ON CR-206 APPROXIMATELY ONE QUARTER MILE WEST OF THE CR-205 INTERSECTION.
Apr 19, 11:03 PM CDTTSTM WND DMG1 Sse Jack, ALTREE DOWN ON COUNTY ROAD 208.
Apr 19, 11:03 PM CDTTSTM WND DMG1 Wnw Wise Mill, ALTREE DOWN AT COUNTY ROAD 231 AND HIGHWAY 87.
Apr 19, 11:03 PM CDTTSTM WND DMG2 Ssw Wise Mill, ALLINE DOWN AT HIGHWAY 125 WHITEWATER BAPTIST CHURCH.
Apr 19, 11:03 PM CDTTSTM WND DMGElba, ALTREE DOWN AT COROLINE STREET AND WILLIAMS STREET.
Apr 19, 11:03 PM CDTTSTM WND DMGLowry Mill, ALTREE DOWN AT 304 COUNTY ROAD 208.
Apr 19, 11:05 PM CDTTSTM WND DMG1 E Elba, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E ELBA. NUMEROUS TREES AND POWERLINES DOWN COUNTY-WIDE.
Apr 19, 11:05 PM CDTTSTM WND DMG1 Ese Lowry Mill, ALPHOTOS FROM SOCIAL MEDIA SHOW ROOF OFF OF A HOUSE OFF CR 220 NEAR VICTORIA.
Apr 19, 11:05 PM CDTTSTM WND DMG1 Wnw Brooklyn, ALTREE DOWN ON COUNTY ROAD 423.
Apr 19, 11:05 PM CDTTSTM WND DMG2 Wnw Basin, ALTREE DOWN ON COUNTY ROAD 408.
Apr 19, 11:05 PM CDTTSTM WND DMGElba, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM ELBA. NUMEROUS TREES AND POWERLINES REPORTED DOWN COUNTY-WIDE.
Apr 19, 11:06 PM CDTTSTM WND DMG2 E Jack, ALTREE DOWN ON COUNTY ROAD 206.
Apr 19, 11:08 PM CDTTSTM WND DMG1 S Chestnut Grove, ALTREE DOWN ON COUNTY ROAD 119.
Apr 19, 11:08 PM CDTTSTM WND GST 56Kinston, ALMESONET STATION IN KINSTON MEASURED A 56 MPH GUST.
Apr 19, 11:10 PM CDTTSTM WND DMG1 Ese Holley Store, ALTREES AND POWERLINES DOWN CR460 OUTSIDE OF KINSTON. BARNS AND HOMES HEAVILY DAMAGED.
Apr 19, 11:10 PM CDTTSTM WND DMG2 Wsw Damascus, ALTREE DOWN AT 7913 HIGHWAY 87.
Apr 19, 11:10 PM CDTTSTM WND DMGRichburg, ALTREE DOWN ON W MCKINNON STREET.
Apr 19, 11:11 PM CDTTSTM WND DMG1 E New Hope, ALTREES AND POWER LINES DOWN ON CR-105 BETWEEN CR-114 AND CR-107.
Apr 19, 11:11 PM CDTTSTM WND DMGEanon, ALTREES AND POWER LINES DOWN ALONG COUNTY ROAD 147 NORTH OF COUNTY ROAD 149.
Apr 19, 11:12 PM CDTTSTM WND DMG1 Ne Tabernacle, ALTREE DOWN ON HIGHWAY 51.
Apr 19, 11:15 PM CDTTSTM WND DMG2 Sw Tabernacle, ALTREE DOWN ON HIGHWAY 167.
Apr 19, 11:15 PM CDTTSTM WND GST 48Shell Army Field, ALAWOS STATION KSXS IN FT RUCKER REPORTED 48 MPH GUST.
Apr 19, 11:17 PM CDTTSTM WND DMG2 S Marley Hill, ALMULTIPLE TREES DOWN THROUGHOUT DALE COUNTY AND 2 REPORTS OF TREES ON HOUSES.
Apr 19, 11:19 PM CDTTSTM WND DMGAriton, ALTREES DOWN IN THE ARITON AREA.
Apr 19, 11:19 PM CDTTSTM WND DMGMarley Hill, ALLINES DOWN IN THE MARLEY MILL AREA COUNTY ROAD 36.
Apr 19, 11:20 PM CDTTORNADO1 Ene Ozark, ALEF1 TORNADO BASED ON STORM SURVEY.
Apr 19, 11:22 PM CDTTSTM WND DMG1 E Ozark, ALDAMAGE TO BRICK FACADE OF THE RECREATIONAL CENTER BUILDING.
Apr 19, 11:23 PM CDTTSTM WND DMGBlackwell Field A/P, ALTREES DOWN ACROSS NORTH AND SOUTHBOUND LANES OF HIGHWAY 231 NEAR THE LOVES TRAVEL STOP.
Apr 19, 11:24 PM CDTTSTM WND GST 541 Nw Cairns Aaf, ALAWOS KOZR MEASURED A 54 MPH GUST.
Apr 19, 11:25 PM CDTTSTM WND DMGCoffee Springs, ALTREES DOWN AND A BARN DAMAGED IN THE COFFEE SPRINGS AREA.
Apr 19, 11:26 PM CDTTSTM WND GST 46Hanchey Field, ALAWOS STATION KHEY IN FT RUCKER MEASURED A 46 MPH GUST.
Apr 19, 11:28 PM CDTTSTM WND DMG1 Ene Roberts Crossroad, ALTREES DOWN ON COUNTY ROAD 68.
Apr 19, 11:28 PM CDTTSTM WND DMGEwell, ALTREES DOWN IN EWELL.
Apr 19, 11:30 PM CDTTSTM WND DMGSkipperville, ALREPORT OF HOMES DAMAGE IN THE SKIPPERVILLE AREA.
Apr 19, 11:32 PM CDTTORNADO1 N Oak Grove, ALEF0 TORNADO BASED ON STORM SURVEY.
Apr 19, 11:39 PM CDTTSTM WND GST 502 Ne Eunola, ALMESONET STATION IN GENEVA MEASURED A 50 MPH GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 31 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2182 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
3.5
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS52 KTAE 200336
SVRTAE
ALC031-045-061-FLC059-131-200500-
/O.NEW.KTAE.SV.W.0089.200420T0336Z-200420T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1036 PM CDT Sun Apr 19 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Dale County in southeastern Alabama...
  Coffee County in southeastern Alabama...
  Geneva County in southeastern Alabama...
  Walton County in the Panhandle of Florida...
  Western Holmes County in the Panhandle of Florida...

* Until midnight CDT.

* At 1036 PM CDT, severe thunderstorms were located along a line
  extending from Lapine to 8 miles east of East Brewton, moving east
  at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Daleville, Elba, De Funiak Springs, Geneva, Enterprise, Fort
  Rucker, Ozark, Level Plains, Samson, Newton, New Brockton, Ariton,
  Eglin Air Force Base, Lee, Union, Liberty, Paxton, Ponce De Leon,
  Clayhatchee and Kinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3099 8639 3100 8619 3153 8619 3154 8614
      3162 8615 3162 8542 3120 8571 3053 8606
      3055 8639
TIME...MOT...LOC 0336Z 287DEG 39KT 3197 8631 3110 8693 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
1 follow-up statement
126 
WWUS52 KTAE 200347
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1047 PM CDT Sun Apr 19 2020

ALC031-045-061-FLC059-131-200500-
/O.CON.KTAE.SV.W.0089.000000T0000Z-200420T0500Z/
Dale AL-Coffee AL-Geneva AL-Walton FL-Holmes FL-
1047 PM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR DALE...COFFEE...GENEVA...WALTON AND WESTERN HOLMES COUNTIES...

At 1046 PM CDT, severe thunderstorms were located along a line
extending from near Grady to 14 miles east of Riverview, moving east
at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Daleville, Elba, De Funiak Springs, Geneva, Enterprise, Fort Rucker,
Ozark, Level Plains, Samson, Newton, New Brockton, Ariton, Eglin Air
Force Base, Lee, Union, Liberty, Paxton, Ponce De Leon, Clayhatchee
and Kinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3099 8639 3100 8619 3153 8619 3154 8614
      3162 8615 3162 8542 3120 8571 3053 8606
      3055 8639
TIME...MOT...LOC 0346Z 287DEG 39KT 3194 8619 3107 8681 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:29 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 19, 10:29 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1129 PM EDT Sun Apr 19 2020

...Severe Threat Rapidly Increasing Across The Region...

.UPDATE...

Tornado Watch is now in effect for the entire area until 7AM EDT
or 6 AM CDT. A line of strong storms is now sliding to the
northwest of Coffee County AL although the southern end may clip
the county. Latest surface analysis shows the warm front north of
Dothan and Enterprise AL, stretching east to just north of
Thomasville, GA. The atmosphere south of the warm front is
extremely unstable with the TLH 02z sounding showing 3000 J/KG of
surface CAPE which is consistent with SPC mesoanalysis. Otherwise,
the near term from below is still on track from a mesoscale
perspective. The southern end of the line is passing through
Slidell, LA and starting to move into far SW AL. This will be the
main severe threat later this evening.

&&

.PREV DISCUSSION [844 PM EDT]...

.NEAR TERM [Through Tonight]...

Clearly, the airmass over our western area remains very unstable
- while over portions of South Central, GA, it will be a little
longer before this boundary starts moving northward

The 00z TAE sounding shows the kinematic fields continue to
increase with near 60 kt of deep layer shear and the 850 mb winds
now up to 45 knots. RAP analysis of 850 mb winds in our western
counties already show the presence of winds around 50 kt at that
level. Further west, the KLIX VWP is showing 50 kt winds at 3000
ft. Clearly, the wind fields moving into the region are more than
supportive for significant severe weather. While the low level
flow is not sufficiently curved, even across Srn Alabama and the
Western Florida Panhandle, there still appears to be enough low
level shear present to maintain the tornado risk through the night.
Moreover, the presence of the surface frontal boundary across a
portion of our forecast area could be a significant factor in
tornado potential later tonight, especially if this boundary is
slow to recede northward. Storms nearing this boundary would
encounter enhanced low level shear as the winds back near the
boundary, thus increasing tornado potential. This risk is greatest
across Southeast Alabama and into extreme SW Georgia over the
next 2-4 hours.

Through 9 pm CDT, storms that are over South Central Alabama will
be moving eastward toward our northern SE AL counties as well as
approaching Quitman/Clay Counties in extreme SW Georgia. With the
boundary beginning to retreat northward, it is possible that
these storms will remain surface-based moving into the area and
present the risk of all severe hazard types as they move through.
As the storms move further east of Clay/Quitman Counties, the
storms should become increasingly elevated and present more of a
large hail threat into South Central Georgia, as long as they are
not overtaken by the frontal boundary, should this occur, the
storms would continue to present a risk for all severe hazards.

After midnight CDT - a large cluster of storms, now across
Southern Mississippi will be nearing our western CWA boundary.
This particular complex of storms a cross Southern Mississippi
is especially intense, with a relatively untouched airmass ahead
of it that is incredibly favorable for the continued maintenance
of the storms. 22z/23z HRRR output suggests this storm nears
Southeast Alabama around 1 am CT and will pose a risk for all
severe hazards. This storm and others in the main line would then
progress across the region throughout the early morning hours on
Monday.

Key Point:

1. A moderate risk for severe weather continues across the region
tonight. Storms are expected to increase in coverage and severity
later tonight in our region and pose a risk for all severe
weather hazards: destructive winds, tornadoes, and large hail.

.SHORT TERM [Monday Night Through Wednesday]...

Dry weather with high pressure at the surface and confluent flow
aloft. Cool-ish partly cloudy mornings and warm mainly sunny
afternoons expected. Little change made to previous forecast.

.LONG TERM [Thursday Through Sunday]...

Next strong system will approach Thursday with deep moisture and
decent shear in play. Severe weather possible along with an
excessive rain threat. Will have to see how the Friday-Sunday
period plays out as it looks like another system will move
through.  We'll look closer at that tmrw.

.AVIATION...
[Through 18Z Monday]

Return to VFR today outside of ABY/ECP where it will persist. Then
cigs lower to at least IFR tonight. A line of severe TSRA sweeps
across terminals overnight into Monday morning. Winds shift with
frontal passage on Monday gusting to 30 kt at times.

.MARINE...

Hazardous marine conditions are expected as a strong system moves
across the area. Winds and seas increasing this afternoon and
reaching SCA levels this evening into early Monday afternoon. A
Small Craft Advisory is now in effect. A cluster or line of
severe storms sweeps through overnight into Monday. After the
system departs, winds and seas gradually relax before ramping up
to cautionary/advisory levels again ahead of the next system on
Thurs.

.FIRE WEATHER...

Red flag conditions are not expected for the next several days.

.HYDROLOGY...

Thunderstorm outflow has reinforced the cool airmass to our north
and the warm front has come to a halt. This will focus a heavy
rain threat across much of our AL/GA counties...esply northern
sections...through tonight. Risk of flash flooding has increased in
these areas as has the potential for flooding on the Lee and
Lowndes County tributaries. River Flood warnings may be required
for these areas later today.

Thursday system still looks wet and after this system's rain we
will be much more susceptible to flooding. We're going to focus on
the short term for now but plan an ESF tomorrow to update
interests on our rivers about late week/weekend flood potential.
Stay tuned!

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   72  84  58  84  57 /  70  50   0   0   0
Panama City   72  81  62  81  61 /  70  20   0   0   0
Dothan        67  78  55  80  55 /  90  10   0   0   0
Albany        64  79  56  80  54 /  90  20   0   0   0
Valdosta      69  81  58  81  55 /  60  70   0   0   0
Cross City    73  81  60  82  57 /  40  70   0   0   0
Apalachicola  72  79  63  79  61 /  60  40   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 8 AM EDT Monday for Ben Hill-Lee-Quitman-
     Randolph-Terrell-Turner-Worth.

AL...None.
GM...Small Craft Advisory until 2 PM EDT /1 PM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...LN
NEAR TERM...Godsey
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...LF
MARINE...Johnstone
FIRE WEATHER...LF
HYDROLOGY...Johnstone

In the hours before

Special weather statement, Apr 19, 4:58 PM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
558 PM EDT Sun Apr 19 2020

GAZ147-148-159>161-192300-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Cook GA-
558 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOK...SOUTHEASTERN
BERRIEN...LANIER...NORTHERN LOWNDES AND CENTRAL BROOKS COUNTIES UNTIL
700 PM EDT...

At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Moody Air Force Base, or near Valdosta, moving east at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lakeland, Valdosta, Quitman, Hahira, Ray City, Moody Air Force Base,
Remerton, Meigs, Morven, Cecil, Naylor, Courthouse, Barney,
Greenwood, Barretts, New Lois, Hansell, I-75 At Exit 29, Allenville
and I-75 At Exit 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3079 8357 3096 8365 3126 8304 3123 8305
      3122 8304 3121 8305 3119 8305 3118 8297
      3091 8297
TIME...MOT...LOC 2157Z 250DEG 35KT 3094 8325
Local storm report, Apr 19, 5:52 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
652 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             MOODY AFB               30.97N 83.21W
04/19/2020  E1.00 INCH       LOWNDES            GA   EMERGENCY MNGR

            PENNY TO QUARTER SIZE HAIL REPORTED AT MOODY
            AIR FORCE BASE.

&&

KGG
Local storm report, Apr 19, 5:53 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 PM EDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             STOCKTON                30.94N 82.99W
04/19/2020  E0.88 INCH       LANIER             GA   EMERGENCY MNGR

            NICKEL SIZE HAIL OCCURRING IN STOCKTON.

&&

KGG
Special weather statement, Apr 19, 6:08 PM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
708 PM EDT Sun Apr 19 2020

GAZ148-161-192345-
Berrien GA-Lanier GA-
708 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BERRIEN AND NORTHERN
LANIER COUNTIES UNTIL 745 PM EDT...

At 708 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ray City, or near Nashville, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Nashville, Ray City, Meigs, Courthouse, New Lois, Allenville, Weber,
Bannockburn and Teeterville.

LAT...LON 3101 8318 3103 8318 3103 8325 3113 8332
      3115 8330 3116 8331 3130 8306 3128 8304
      3123 8305 3122 8304 3121 8305 3119 8305
      3118 8297 3110 8297
TIME...MOT...LOC 2308Z 240DEG 49KT 3111 8321

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:55 PM CDTTornado WarningTAECoffee, Dale50 min
Apr 19, 11:10 PM CDTSevere Thunderstorm WarningTAEDale, Henry, Houston95 min
Apr 19, 11:29 PM CDTTornado WarningTAEDale, Henry27 min
Apr 19, 11:30 PM CDTTornado WarningTAECoffee, Dale, Geneva, Houston45 min
Apr 19, 11:36 PM CDTTornado WarningTAEDale, Henry24 min
Apr 19, 11:49 PM CDTSevere Thunderstorm WarningTAEGeneva, Houston56 min
Apr 19, 11:55 PM CDTTornado WarningTAEGeneva, Houston20 min
Apr 19, 11:59 PM CDTTornado WarningTAEHenry31 min
Apr 20, 12:26 AM CDTSevere Thunderstorm WarningTAEHouston34 min
Apr 20, 12:43 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston47 min
Apr 20, 12:30 AM CDTSevere Thunderstorm WarningTAEBay, Jackson, Walton, Washington32 min
Apr 20, 12:52 AM CDTSevere Thunderstorm WarningTAEGadsden, Jackson, Leon68 min
Apr 20, 1:24 AM CDTSpecial Marine WarningTAE2 hr
Apr 20, 1:35 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington55 min
Apr 20, 2:32 AM CDTSpecial Weather StatementTAEGadsden, Leon, Liberty43 min
Apr 20, 2:33 AM CDTSpecial Marine WarningTAE57 min
Apr 20, 2:54 AM CDTSpecial Weather StatementTAEBay, Gulf, Liberty51 min
Apr 20, 3:05 AM CDTSpecial Marine WarningTAE3 hr
Apr 20, 3:07 AM CDTSpecial Weather StatementTAEWakulla38 min
Apr 20, 3:11 AM CDTSevere Thunderstorm WarningTAEBay, Franklin, Gulf, Liberty82 min
Apr 20, 3:47 AM CDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla43 min
Apr 20, 4:39 AM CDTSpecial Marine WarningTAE3 hr
Apr 20, 4:49 AM CDTSpecial Weather StatementTAESuwannee26 min
Apr 20, 4:52 AM CDTSpecial Weather StatementTAETaylor38 min
Apr 20, 5:13 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor62 min
Apr 20, 5:35 AM CDTSevere Thunderstorm WarningTAEDixie, Taylor85 min
Apr 20, 7:00 AM CDTSevere Thunderstorm WarningTAEDixie15 min
Apr 20, 9:34 AM CDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty13 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.